MathSciNet Relay Station
MathSciNet bibliographic data
MR891158 (89c:03075) 03D35 (13F25 13J05 13L05)
Pheidas, Thanases An undecidability result for power series rings of positive characteristic. II. Proc. Amer. Math. Soc. 100 (1987), no. 3, 526–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement